Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 10, Part M (2015)

An interpolation process with spline of degree six

Author(s)
R Srivastava
Abstract
In this paper, we consider a new technique of spline methods is used for (0, 4, 5) of degree six- lacunary interpolation by splines with functions belonging to C^((6) ) (I) and error bonds, using piecewise polynomials with certain specific properties. Our methods shows better convergence property than the earlier investigations.
Pages: 860-862  |  560 Views  7 Downloads
How to cite this article:
R Srivastava. An interpolation process with spline of degree six. International Journal of Applied Research. 2015; 1(10): 860-862.
Call for book chapter
International Journal of Applied Research